Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 145, Number 4

Arithmetic formulas for the Fourier coefficients of Hauptmoduln of level 2, 3, and 5
Toshiki Matsusaka and Ryotaro Osanai.
Proc. Amer. Math. Soc. 145 (2017), 1383-1392
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601532
Affine pavings and the enhanced nilpotent cone
Carl Mautner.
Proc. Amer. Math. Soc. 145 (2017), 1393-1398
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601533
The locus of plane quartics with a hyperflex
Xuntao Hu.
Proc. Amer. Math. Soc. 145 (2017), 1399-1413
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601534
On the distribution of the coefficients of modular forms modulo $p^{j}$
Haobo Dai and Xianwen Fang.
Proc. Amer. Math. Soc. 145 (2017), 1415-1419
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601535
$Ω$-results for the hyperbolic lattice point problem
Dimitrios Chatzakos.
Proc. Amer. Math. Soc. 145 (2017), 1421-1437
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601536
Families of hypersurfaces with noncancellation property
Kayo Masuda.
Proc. Amer. Math. Soc. 145 (2017), 1439-1452
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601537
On arithmetic lattices in the plane
Lenny Fukshansky, Pavel Guerzhoy and Florian Luca.
Proc. Amer. Math. Soc. 145 (2017), 1453-1465
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601538
Contact nilpotent Lie algebras
M. A. Alvarez, M. C. Rodríguez-Vallarte and G. Salgado.
Proc. Amer. Math. Soc. 145 (2017), 1467-1474
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601539
Hochschild homology and trivial extension algebras
Petter Andreas Bergh and Dag Oskar Madsen.
Proc. Amer. Math. Soc. 145 (2017), 1475-1480
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601540
Monomial difference ideals
Jie Wang.
Proc. Amer. Math. Soc. 145 (2017), 1481-1496
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601541
The EGH Conjecture and the Sperner property of complete intersections
Tadahito Harima, Akihito Wachi and Junzo Watanabe.
Proc. Amer. Math. Soc. 145 (2017), 1497-1503
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601542
Derived equivalences induced by nonclassical tilting objects
Luisa Fiorot, Francesco Mattiello and Manuel Saorín.
Proc. Amer. Math. Soc. 145 (2017), 1505-1514
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601543
Notes on endpoint estimates for multilinear fractional integral operators
Yasuo Komori-Furuya.
Proc. Amer. Math. Soc. 145 (2017), 1515-1526
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601544
Generalized Ostrowski type inequalities for local fractional integrals
Mehmet Zeki Sarikaya and Hüseyin Budak.
Proc. Amer. Math. Soc. 145 (2017), 1527-1538
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601545
The $C^{1}$ density of nonuniform hyperbolicity in $C^{r}$ conservative diffeomorphisms
Chao Liang and Yun Yang.
Proc. Amer. Math. Soc. 145 (2017), 1539-1552
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601546
Generalized vs. ordinary differentiation
J. Marshall Ash, Stefan Catoiu and Marianna Csörnyei.
Proc. Amer. Math. Soc. 145 (2017), 1553-1565
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601547
The Bessel difference equation
Martin Bohner and Tom Cuchta.
Proc. Amer. Math. Soc. 145 (2017), 1567-1580
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601548
Equivalence and stable isomorphism of groupoids, and diagonal-preserving stable isomorphisms of graph $C^{*}$-algebras and Leavitt path algebras
Toke Meier Carlsen, Efren Ruiz and Aidan Sims.
Proc. Amer. Math. Soc. 145 (2017), 1581-1592
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601549
Ergodic measures on compact metric spaces for isometric actions by inductively compact groups
Yanqi Qiu.
Proc. Amer. Math. Soc. 145 (2017), 1593-1598
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601550
Weak Gibbs measures as Gibbs measures for asymptotically additive sequences
Godofredo Iommi and Yuki Yayama.
Proc. Amer. Math. Soc. 145 (2017), 1599-1614
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601551
Vanishing viscosity limits for the 3D Navier-Stokes equations with a slip boundary condition
Xin Zhong.
Proc. Amer. Math. Soc. 145 (2017), 1615-1628
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601552
Gap sequences of McMullen sets
Jun Jie Miao, Li-Feng Xi and Ying Xiong.
Proc. Amer. Math. Soc. 145 (2017), 1629-1637
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601553
An embedding constant for the Hardy space of Dirichlet series
Ole Fredrik Brevig.
Proc. Amer. Math. Soc. 145 (2017), 1639-1641
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601554
Zeros of a cross-product of the Coulomb wave and Tricomi hypergeometric functions
Árpád Baricz.
Proc. Amer. Math. Soc. 145 (2017), 1643-1648
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601555
Rational maps without Herman rings
Fei Yang.
Proc. Amer. Math. Soc. 145 (2017), 1649-1659
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601556
Inequalities for the ratio of complete elliptic integrals
Horst Alzer and Kendall Richards.
Proc. Amer. Math. Soc. 145 (2017), 1661-1670
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601557
Free boundary minimal surfaces in the unit ball with low cohomogeneity
Brian Freidin, Mamikon Gulian and Peter McGrath.
Proc. Amer. Math. Soc. 145 (2017), 1671-1683
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601558
The Szlenk power type and tensor products of Banach spaces
Szymon Draga and Tomasz Kochanek.
Proc. Amer. Math. Soc. 145 (2017), 1685-1698
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601559
Lipschitz slices versus linear slices in Banach spaces
Julio Becerra Guerrero, Ginés López-Pérez and Abraham Rueda Zoca.
Proc. Amer. Math. Soc. 145 (2017), 1699-1708
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601560
Schwarz lemma at the boundary and rigidity property for holomorphic mappings on the unit ball of $\mathbb{C}^{n}$
Xiaomin Tang, Taishun Liu and Wenjun Zhang.
Proc. Amer. Math. Soc. 145 (2017), 1709-1716
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601561
Damped star graphs of Stieltjes strings
M. Möller and V. Pivovarchik.
Proc. Amer. Math. Soc. 145 (2017), 1717-1728
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601562
Unitary dilation of freely independent contractions
Scott Atkinson and Christopher Ramsey.
Proc. Amer. Math. Soc. 145 (2017), 1729-1737
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601563
A note on the density theorem for projective unitary representations
Deguang Han.
Proc. Amer. Math. Soc. 145 (2017), 1739-1745
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601564
Three value ranges for symmetric self-mappings of the unit disc
Julia Koch and Sebastian Schleißinger.
Proc. Amer. Math. Soc. 145 (2017), 1747-1761
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601565
The self-shrinker in warped product space and the weighted Minkowski inequality
Guoqiang Wu.
Proc. Amer. Math. Soc. 145 (2017), 1763-1772
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601566
Biharmonic hypersurfaces with bounded mean curvature
Shun Maeta.
Proc. Amer. Math. Soc. 145 (2017), 1773-1779
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601567
Volume renormalization for singular Yamabe metrics
C. Robin Graham.
Proc. Amer. Math. Soc. 145 (2017), 1781-1792
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601568
Davies’ method for anomalous diffusions
Mathav Murugan and Laurent Saloff-Coste.
Proc. Amer. Math. Soc. 145 (2017), 1793-1804
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601569
Independence of volume and genus $g$ bridge numbers
Jessica S. Purcell and Alexander Zupan.
Proc. Amer. Math. Soc. 145 (2017), 1805-1818
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601570
On solvable compact Clifford-Klein forms
Maciej Bocheński and Aleksy Tralle.
Proc. Amer. Math. Soc. 145 (2017), 1819-1832
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3601571